# SDR FDEA201902180552

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N41543
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LE SLAT, IN/BD TRACK COVER/ PANEL CRACKED. REPLACED COVER/PANEL IAW SRM 51-40-02 AND DRAWING NUMBER 114N4143.
